# SDR AALA202506166390

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 20,875 hours, 5,628 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03558
- Condition: Faulted
- Location: Zone 100
- Part time: 8,533 hours, 2,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THROUGH FL235, ECAM MESSAGE FOR VENT SKIN VALVE FAULT. MEL 21-07 DOES NOT ADDRESS ANY FURTHER ECAM FAULTS OR MESSAGES OF THIS NATURE IN FLIGHT. FLIGHT CREW CONTACTED SOC VIA SATCOM AND DISCUSSEDWITH MOC SITUATION. WE WERE TOLD THE NEW ECAM SHOULD NOT BE PRESENT FOR THE CURRENT MEL, THIS WAS NEW. WITH CONCURRENCE OF MOC,SOC AND FLIGHT DECK, RETURNED TO CLT. THE AIRCRAFT LANDED SAFELY AT CLT. MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
